Advertising Disclosure
10 Best hayfever medication in Canada
- Best Choice01Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 84 Count
21% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief
- Reactine Extra Strength Antihistamine Tablets provides relief from your toughest allergy symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/10/30/48/84 tablets per pack
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage
- Curious about how we select the top products for you? Explore How It Works
- 02Pascoe
Pascoe – Pascallerg – 100 Tablets – Homeopathic remedy to relieve symptoms of hay fever and other allergies such as sneezing, wheezing, dyspnea and itching of the skin and eye – Non-Drowsy Homeopathic Alternative to Allergy Pills – Gelsemium Sempervirens Trit
Free ShippingMain highlights- NON-DROWSY RELIEF – Homeopathic preparations can provide non-drowsy relief of allergy symptoms as they act to stimulate the body’s innate healing response instead of suppressing the immune system causing exhaustion the way that other medicine does. This makes it appropriate for use at all times of the day.
- HELPS TO RELIEVE SYMPTOMS OF HAY FEVER & OTHER ALLERGIES - Pascallerg is a non-drowsy homeopathic remedy to relieve symptoms of hay fever and other allergies. Pascallerg has been used for decades and works effectively to relieve the symptoms associated with allergies including skin reactions, watering eyes, sneezing and wheezing. It is useful for not only seasonal allergies but also many other allergies, including skin and food allergies.
- GELSEMIUM SEMPERVIRENS TRIT. (LAYMEN TERM FOR HERB) – Gelsemium is a common homeopathic remedy that is used to relieve symptoms associated with allergies. It is especially helpful for people that are burned out with feelings of heaviness, drowsiness and weakness. It can help with symptoms of nasal discharge, aching or trembling in the body, and swollen or dry nasal passages among others.
- CHROMIUM KALI SULPHURICUM TRIT. – chromium Kali Sulphuricum is one of the most common homeopathic remedies that is used for allergy relief from symptoms of hayfever. It is especially indicated with mucous or discharges that are yellow with headaches, sinus symptoms, watery eyes, achiness, and nasal congestion. It has also been shown to have positive impacts in asthma.
- ACIDUM FORMICICUM TRIT. – Acidum Formucicum is a homeopathic remedy that is especially indicated for muscular pain and achiness. It also has a special affinity for the respiratory system helping people with allergies to breathe better.
- 03Allegra
Allegra 24 Hour Allergy Medication, Non Drowsy, Fast and Effective Multi-Symptom Allergy Relief Medicine for Sneezing, Watery Eyes and Itchy Throat, Fexofenadine Hydrochloride 120 mg, 30 Tablets
Free ShippingMain highlights- Outdoor Allergies - 120 mg Fexofenadine Hydrochloride antihistamine allergy tablets help relieve symptoms of outdoor allergies like pollen, ragweed or grass, offering runny nose and itchy eye relief when you’re out enjoying nature, at home or in the office
- Includes - One 30-count package of non drowsy Allegra 24 Hour Allergy Medication, Fexofenadine Hydrochloride 120 mg allergy medicine tablets
- For Adults and Children - Allegra non drowsy allergy medicine provides all day and all night allergy relief; one medicated tablet is suitable for adults and children 12 years and older suffering from outdoor allergies
- Allergy Symptoms Don’t Stand a Chance - This conveniently sized package of 30 allergy medicine tablets provides up to a month of allergy symptom relief when taking one tablet daily
- 24 Hour Allergy Relief - Allegra 24 Hour allergy medicine delivers non drowsy allergy symptom relief from sneezing, itchy nose, palate or throat and runny nose, so you can focus on what you care most about, not your allergies
- 04Allegra
Allegra Hives, 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions, Non-Drowsy Allergy Medication, 60 mg Fexofenadine Hydrochloride Antihistamine, Adults and Kids, 12 and Older, 36 Tablets
Free Shipping - Value for Money05Allegra
Allegra 12 Hour Allergy Medication, Non Drowsy, Fast, Multi-Symptom Allergy Relief Medicine for Sneezing, Runny Nose, Itchy/Watery Eyes, Throat or Palate, Fexofenadine Hydrochloride 60 mg, 36 Tablets
Free ShippingMain highlights- Indoor and Outdoor Allergies - 60 mg Fexofenadine Hydrochloride antihistamine allergy tablets help relieve symptoms of outdoor allergies like pollen ragweed or grass and indoor allergies like dust, mold and pets
- Includes - One 36-count package of non drowsy Allegra 12 Hour Allergy Medication, Fexofenadine Hydrochloride 60 mg allergy medicine tablets
- For Adults and Children - Allegra non drowsy allergy medicine provides 12 hour allergy relief; one medicated tablet is suitable for adults and children 12 years and older suffering from indoor and outdoor allergies
- Allergy Symptoms Don’t Stand a Chance - This conveniently sized package of 36 allergy medicine tablets provides up to a month of allergy symptom relief when taking one tablet daily
- 12 Hour Allergy Relief - Allegra 12 Hour allergy medicine delivers non drowsy allergy symptom relief from sneezing, itchy throat, runny nose and palate, so you can focus on what you care most about, not your allergies
- 06Claritin
Claritin Allergy Decongestant Nasal Spray, Fast Acting Relief, 25ml
Free ShippingMain highlights- The active ingredient in Claritin Nasal Decongestant is 0.05% oxymetazoline hydrochloride USP
- Provides fast acting relief of nasal congestion caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Non-drowsy Claritin Allergy Decongestant provides fast, temporary relief of nasal congestion for up to 12 hours
- In a convenient nasal spray format, Claritin provides fast relief of nasal congestion due to cold, hay fever or upper respiratory allergies
- 07A.Vogel
A.Vogel Allergy Relief - Allergy Medication For Hay Fever Symptoms Such As Sneezing, Itchy Nose, Scratching Throat, Burning Eyes, Watery Eyes - Non-Drowsy - Clinically Proven - Ages 2 Up - 120 Tabs
Free ShippingMain highlights- TARGETING A WIDE RANGE OF ALLERGY TYPES : Including pollen, hay fever, dust, and animal allergies, this allergy relief medication ensures comprehensive protection. By eliminating the toxins that overload the immune system, it promotes a return to normal immune function, ultimately reducing the incidence and severity of allergic reactions.
- SUITABLE FOR : A.Vogel Allergy Relief tablets offer long-term relief and are suitable for continuous use. With its sugar and gluten-free formulation, it caters to those with dietary restrictions. As a vegan product, it aligns with your lifestyle choices, while also being cruelty-free, ensuring no harm to animals during production.
- INGREDIENTS : Ammi visnaga (Khella, ripe fruit) 1X, Aralia racemosa (American Spikenard, fresh root and rhizome) 2X, Cardiospermum halicacabum (fresh, aerial parts of the flowering plant) 2X, Luffa operculata (whole fruit) 6X, Okoubaka (dried bark of the branches) 2X, Larrea mexicana (Gobernadora, leaf and young branch) 2X, Galphimia glauca (dried leaf and inflorescence) 3X.
- HOW TO USE : Adults (12 years of age and over): Take 2 tablets, 3 times daily. Children 6-11 years of age: Give 1 tablet, 3 times daily. Children 2 – 5 years old (under 3 years – crush tablet and mix with food or dissolve in water before use): Give ½ tablet under the tongue or dissolve in a small amount of water, 1 – 3 times daily
- CLINICALLY PROVEN : A.Vogel Allergy Relief 120 Tabs, the ultimate solution to your hay fever symptoms. This allergy medication is specially formulated to effectively treat symptoms associated with hay fever. From sneezing and itchy nose to scratching throat and burning eyes, these non-drowsy tablets provide relief from the discomfort caused by allergens.
- 08Claritin
Claritin Rapid Dissolve Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, 10 Tablets
Free ShippingMain highlights- These melt-in-your-mouth, minty fresh tablets dissolve instantly without needing water for 24-hour, non-drowsy, on-the-go allergy symptom relief
- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each rapid dissolve tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief *
- 09Zynxel
Otrivin Nasal Spray, Cold & Allergy Medication, Nasal Decongestant, Original Formula, 30 mL
Free ShippingMain highlights- Starts to provide relief within minutes
- Lasts up to 10 hours
- Also available in 20mL measured dose mist bottle and 20mL mist spray bottle.
- 10Helios
Helios Hayfever Homeopathic Remedy for Runny Nose, Sneezing, Watery and Itchy Eyes - Lactose Free & Organic Ages 2 and Over 100 pellets (50 doses) Helios Homeopathy Canada (Allium cepa, Euphrasia, Sabadilla)
Free ShippingMain highlights- Non-drowsy and safe for children ages 2 and over.
- Lactose free and organic pellets
- Contains three complementary remedies in 30c: Allium cepa, Euphrasia, Sabadilla
- Award winning combinations by world renowned homeopathic pharmacy.
- 100% natural and non-toxic ingredients